To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Local Langlands correspon… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

Local Langlands correspondence in rigid families

Journal article
Authors Christian Johansson
J. Newton
C. Sorensen
Published in Pacific Journal of Mathematics
Volume 304
Issue 1
Pages 65-102
ISSN 0030-8730
Publication year 2020
Published at Department of Mathematical Sciences
Pages 65-102
Language en
Links dx.doi.org/10.2140/pjm.2020.304.65
Keywords Eigenvarieties, p-adic automorphic forms, Galois representations, local, Langlands correspondence, adic reductive groups, global compatibility, galois representations, automorphic-forms, kottwitz approach, extensions, modules, program, gl(n), Mathematics
Subject categories Mathematics

Abstract

We show that local-global compatibility (at split primes) away from p holds at all points of the p-adic eigenvariety of a definite n-variable unitary group. We do this by interpolating the local Langlands correspondence for GL(n) across the eigenvariety by considering the fibers of its defining coherent sheaf. We employ techniques of Chenevier and Scholze used in Scholze's proof of the local Langlands conjecture for GL(n).

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?

Denna text är utskriven från följande webbsida:
http://www.gu.se/english/research/publication/?publicationId=290264
Utskriftsdatum: 2020-05-29